| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received failed battery test alarm.The customer's blood glucose was 170 mg/dl at the time of incident.Troubleshooting was done.The customer stated that the battery compartment and spring were not damaged or corroded.The customer stated that the battery cap was not damaged or corroded.The customer stated that the failed battery test alarm recurred after inserting a new battery.The customer was advised that the insulin pump will need to be replaced.The customer was advised to revert to back-up plan.The insulin pump will be returned for analysis.